# SDR ASOA2015072413521

- Difficulty date: July 24, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 35,092 hours, 31,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND LT SIDE PRESSURE FLOOR SUPPORT AT BS 544.  REPAIRED IAW EC/TC REO 601R-53-41-666-01 AND REO 601R-53-41-666, REV C.
